Advertisement

Reactions Weekly

, Volume 1766, Issue 1, pp 144–144 | Cite as

Fingolimod

Bilateral macular oedema: case report
Case report

A 45-year-old woman developed bilateral macular oedema during treatment with fingolimod for relapsing-remitting multiple sclerosis (RRMS).

The woman was diagnosed with multiple sclerosis with relapsing type with residual deficits (RRMS), and received various treatments. Thereafter, she started receiving oral fingolimod [Gilenya] 0.5mg once daily. Following initiation of fingolimod, she had a severe relapse of multiple sclerosis. An MRI showed more than 30 individual lesions in the peri and para-ventricular semi-oval centre without signs of acute activity after the first administration of fingolimod. Her concurrent medical conditions included arterial hypertension, type II diabetes, beginning of metabolic syndrome, psoriasis and rosacea. Ocular disease was not listed in her medical record. Upon review of her past medical records, it was noted that one month prior to initiation of fingolimod, an ophthalmological examination had been performed. At that time, a corrected visual acuity of...

Reference

  1. Schelenz D, et al. [Early onset of fingolimod-associated macular edema]. Ophthalmologe 115: 424-428, No. 5, May 2018. Available from: URL: http://doi.org/10.1007/s00347-017-0526-7 [German; summarised from a translation] - Germany

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations